Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 138984, 12 pages
http://dx.doi.org/10.1155/2015/138984
Research Article

Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 19 August 2014; Revised 17 January 2015; Accepted 18 January 2015

Academic Editor: Xue Z. He

Copyright © 2015 Haidong Liu and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. L. Wang and W. T. Li, “Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 341–357, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. H. Chen, J. H. Zhang, and T. Young, “Existence of positive periodic solution for nonautonomous predator-prey system with diffusion and time delay,” Journal of Computational and Applied Mathematics, vol. 159, no. 2, pp. 375–386, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Xu and L. S. Chen, “Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 577–588, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 537–560, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Y. Song and L. S. Chen, “Persistence and global stability for nonautonomous predator-prey system with diffusion and time delay,” Computers & Mathematics with Applications, vol. 35, no. 6, pp. 33–40, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Bohner, M. Fan, and J. M. Zhang, “Existence of periodic solutions in predator-prey and competition dynamic systems,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1193–1204, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. A. Cui, “Dispersal permanence of a periodic predator-prey system with Beddington-DeAngelis functional response,” Nonlinear Analysis: Theory, Methods & Application, vol. 64, no. 3, pp. 440–456, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Hassell, “Density dependence in single-species population,” Journal of Animal Ecology, vol. 44, pp. 283–295, 1975. View at Google Scholar
  9. K. Wang, “Permanence and global asymptotical stability of a predator-prey model with mutual interference,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1062–1071, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Wang, “Existence and global asymptotic stability of positive periodic solution for a predator-prey system with mutual interference,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2774–2783, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X. Lin and F. D. Chen, “Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 548–556, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. S. Lv and Z. J. Du, “Existence and global attractivity of a positive periodic solution to a Lotka-Volterra model with mutual interference and Holling III type functional response,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3654–3664, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Wang and Y. L. Zhu, “Global attractivity of positive periodic solution for a Volterra model,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 493–501, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. L. Wang, Z. J. Du, and J. Liang, “Existence and global attractivity of positive periodic solution to a Lotka-Volterra model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4054–4061, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. F. Andrews, “A mathematical model for the continuous culture of microorganisms utilizing inhibitory substrates,” Biotechnology and Bioengineering, vol. 10, no. 6, pp. 707–723, 1968. View at Publisher · View at Google Scholar
  16. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific & Technical, New York, NY, USA, 1993. View at MathSciNet
  17. X. Q. Wang, W. M. Wang, and X. L. Lin, “Dynamics of a two-prey one-predator system with Watt-type functional response and impulsive control strategy,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2392–2404, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Wang, W. Wang, and X. Lin, “Dynamics of a periodic Watt-type predator-prey system with impulsive effect,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1270–1282, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. X. Q. Wang, W. M. Wang, and X. L. Lin, “Chaotic behavior of a Watt-type predator-prey system with impulsive control strategy,” Chaos, Solitons and Fractals, vol. 37, no. 3, pp. 706–718, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. N. Liu and L. S. Chen, “Global dynamics of the periodic logistic system with periodic impulsive perturbations,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. Baek, “Species extinction and permanence of an impulsively controlled two-prey one-predator system with seasonal effects,” Biosystems, vol. 98, no. 1, pp. 7–18, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. M. X. He and F. D. Chen, “Dynamic behaviors of the impulsive periodic multi-species predator-prey system,” Computers & Mathematics with Applications, vol. 57, no. 2, pp. 248–265, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. H. Shen and J. L. Li, “Existence and global attractivity of positive periodic solutions for impulsive predator-prey model with dispersion and time delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 227–243, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Z. G. Luo, B. X. Dai, and Q. H. Zhang, “Existence of positive periodic solutions for an impulsive semi-ratio-dependent predator-prey model with dispersion and time delays,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3390–3398, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Wang and Y. L. Zhu, “Periodic solutions, permanence and global attractivity of a delayed impulsive prey-predator system with mutual interference,” Nonlinear Analysis: Real World Applications, vol. 14, no. 2, pp. 1044–1054, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. X. Q. Yuan, Y. H. Xia, and D. O'Regan, “Nonautonomous impulsive systems with unbounded nonlinear terms,” Applied Mathematics and Computation, vol. 245, pp. 391–403, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Y. H. Xia, X. D. Chen, and V. G. Romanovski, “On the linearization theorem of fenner and pinto,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 439–451, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977.